Rocky Mountain Journal of Mathematics

On fractionally dense sets

Jaitra Chattopadhyay, Bidisha Roy, and Subha Sarkar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we prove that some subsets of the set of natural numbers $\mathbb {N}$ and any non-zero ideals of an order of an imaginary quadratic field are fractionally dense in $\mathbb {R}_{>0}$ and $\mathbb {C}$, respectively.

Article information

Source
Rocky Mountain J. Math., Volume 49, Number 3 (2019), 743-760.

Dates
First available in Project Euclid: 23 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1563847231

Digital Object Identifier
doi:10.1216/RMJ-2019-49-3-743

Mathematical Reviews number (MathSciNet)
MR3983298

Zentralblatt MATH identifier
07088334

Subjects
Primary: 11A41: Primes 11B05: Density, gaps, topology

Keywords
Imaginary quadratic fields decimal expansions dense sets

Citation

Chattopadhyay, Jaitra; Roy, Bidisha; Sarkar, Subha. On fractionally dense sets. Rocky Mountain J. Math. 49 (2019), no. 3, 743--760. doi:10.1216/RMJ-2019-49-3-743. https://projecteuclid.org/euclid.rmjm/1563847231


Export citation

References

  • B. Brown, M. Dairyko, S.R. Garcia, B. Lutz and M. Someck, Four quotient set gems, Amer. Math. Month. 121 (2014), 590–599.
  • J. Bukor, P. Erdős, T. Šalát and J.T. Tóth, Remarks on the $R$-density of sets of numbers, II, Math. Slov. 47 (1997), 517–256.
  • J. Bukor, T. Šalát and J.T. Tóth, Remarks on $R$-density of sets of numbers, Tatra Mtn. Math. Publ. 11 (1997), 159–165.
  • J. Bukor and J.T. Tóth, On accumulation points of ratio sets of positive integers, Amer. Math. Month. 103 (1996), 502–504.
  • ––––, On some criteria for the density of the ratio sets of positive integers, JP J. Alg. Num. Th. Appl. 3 (2003), 277–287.
  • S.R. Garcia, Quotients of Gaussian primes, Amer. Math. Month. 120 (2013), 851–853.
  • S.R. Garcia, Y.X. Hong, F. Luca, E. Pinsker, C. Sanna, E. Schechter and A. Starr, $p$-adic quotient sets, Acta Arith. 179 (2017), 163–184.
  • S.R. Garcia and F. Luca, Quotients of Fibonacci numbers, Amer. Math. Month. 123 (2016), 1039–1044.
  • S.R. Garcia, V. Selhorst-Jones, D.E. Poore and N. Simon, Quotient sets and Diophantine equations, Amer. Math. Month. 118 (2011), 704–711.
  • S. Hedman and D. Rose, Light subsets of $\mathbb{N}$ with dense quotient sets, Amer. Math. Month. 116 (2009), 635–641.
  • D. Hobby and D.M. Silberger, Quotients of primes, Amer. Math. Month. 100 (1993), 50–52.
  • T.A. Hulse and M. Ram Murty, Bertrand's postulates for number fields, Colloq. Math. 147 (2017), 165–180.
  • P. Miska and C. Sanna, $p$-adic denseness of members of partitions of $\mathbb{N}$ and their ratio sets, doi.10.13140/RG.2.2.28136.57608.
  • T. Šalát, On ratio sets of natural numbers, Acta Arith. 15 (1969), 273–278.
  • T. Šalát, Corrigendum to the paper, On ratio sets of sets of natural numbers, Acta Arith. 16 (1969/1970), 103.
  • ––––, Quotientbasen und $(R)$-dichte Mengen, Acta Arith. 19 (1971), 63–78.
  • C. Sanna, The quotient set of $k$-generalised Fibonacci numbers is dense in $\mathbb{Q}_{p}$, Bull. Australian Math. Soc. 96 (2017), 24–29.
  • B.D. Sittinger, Quotients of primes in a quadratic number ring, Not. Num. Th. Discr. Math. 24 (2018), 55–62.
  • P. Starni, Answers to two questions concerning quotients of primes, Amer. Math. Month. 102 (1995), 347–349.
  • O. Strauch, Distribution functions of ratio sequences, An expository paper, Tatra Mtn. Math. Publ. 64 (2015), 133–185.
  • O. Strauch and J.T. Tóth, Asymptotic density of $A \subset \mathbb{N}$ and density of the ratio set, Acta Arith. 87 (1998), 67–78.
  • ––––, Corrigendum to Theorem $5$ of the paper, Asymptotic density of $A \subset \mathbb{N}$ and density of the ratio set $R(A)$, Acta Arith. 103 (2002), 191–200.